# SDR SWAA103900

- Difficulty date: June 30, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 78,647 hours, 72,515 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND STRINGER CLIP CRACKED AT BS 500D, STR 8R.  REMOVED AND REPLACED CLIP PER SRM.
